Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 20 of 25 found articles
 
 
  On two-dimensional planar compacta not homotopically equivalent to any one-dimensional compactum
 
 
Title: On two-dimensional planar compacta not homotopically equivalent to any one-dimensional compactum
Author: Karimov, U.
Repovš, D.
Rosicki, W.
Zastrow, A.
Appeared in: Topology and its applications
Paging: Volume 153 (2005) nr. 2-3 pages 10 p.
Year: 2005
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 20 of 25 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands